I am a 23 year old woman and have been diognosed with kidney stones I have been given flomaxtra xl. Tamsulosin hydrochloide to relax muscles to help pass the stones. All I would like to know is if I would losethe control of needing to go to the toilet, I am currently off work sick but would like to go back but can't do that if I may wee myself please help me
No, it shouldnt make you urinate on yourself. This medication is often given to men with prostate problems who have trouble getting their stream started. It wont relax the muscles responsible for you holding your urine so it shouldnt make you incontinent. It may cause you to feel a bit dizzy however, especially if you stand up from a sitting position quickly, so when you take it, be sure when you rise from sitting that you rise slowly and wait a few moments before taking off walking to allow yourself time to "equalize" so that you dont fall. Occasionally when people taking this medication have stood up too quickly it has actually caused them to pass out so just rise slowly. What happens is that standing up quickly can cause your blood pressure to drop rapidly and this causes dizziness or what is called orthostatic hypotension. This usually passes in a few moments then you can go on about your business.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking clonezapam for months but weaned off my shrink has prescribed it again 0.5mg for 2 wee?
Posted 15 Jul 2010 • 2 answers
My flomaxtra passes undigested into my ileostomy stoma bag about 6 hours later. how do I digest it,?
Posted 1 Jul 2013 • 2 answers
Posted 23 Jan 2016 • 1 answer
Posted 7 Jun 2016 • 0 answers
Posted 18 Aug 2016 • 1 answer